, Volume 75, Issue 2, pp 245-259

On the invariance principle for stationary ϕ-mixing triangular arrays with infinitely divisible limits

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Summary

Given a stationary, ϕ-mixing triangular array of Banach space valued random vectors whose row sums converge weakly to an infinitely divisible probability measure, necessary and sufficient conditions for the validity of the corresponding invariance principle in distribution are given.